# SDR CALA2019030800373

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 6,708 hours, 638 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Part number: 261431400801
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, THE CREW REPORTED THE AFT GALLEY POWER WAS INOP. GALLEY POWER WAS RESTORED BY RESETTING THE AIRFLOW SMOKE RESET SWITCHES AT DOOR 1L OFCR AND 5L OACR. VERIFIED GALLEY POWER AND OHAR SMOKE DETECTION SYSTEM WAS RESTORED AND RESET. NO FURTHER FAULTS NOTED AT THIS TIME. OK TO CONT.
